It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-23-2013, 08:20 AM   #1
Newbie
(male)
 
Join Date: Feb 2013
Location: muscat
Posts: 2
adil HB User
could this be gerd or acid reflux ???

Well I took a pill like 5 weeks ago it was a oxyelitepro (capcule) so I took it on a dry mouth after that started to feel very bad went to an ent they said I should do an xray which I did and should lump so then to make sure I was sent for a ct scan which everything was clear no problem at all but I started to feel alot gassy and I went for 2 blood test which came back normal ecg normal then I went to an ent again cause this lump in throat came back he scoped me and said I have acid because I also start to get.a bitter or metallic taste in my throat and mouth well now when I get this taste I feel disgusting and sometimes naseus kicks in my head feels like pressure I feel a very funny and not good feeling from my throat down till my stomch I was given omprszole how long till I feel back to normal because I can't do anything only lay on the bed does anyone went through the same thing im only 20yo and really frighten that ill die

 
Reply With Quote
Old 02-26-2013, 08:54 AM   #2
Newbie
(male)
 
Join Date: Feb 2013
Location: muscat
Posts: 2
adil HB User
Re: could this be gerd or acid reflux ???

Common somebody answer please

 
Reply With Quote
Sponsors Lightbulb
   
Old 02-26-2013, 12:22 PM   #3
Junior Member
(male)
 
Join Date: Feb 2013
Location: canada
Posts: 16
the ranger HB User
Re: could this be gerd or acid reflux ???

It takes time for the ppis to work.In the meantime take some over the counter acid suppresent.If you are not feeling better in a week get a second opinion.Good luck

 
Reply With Quote
Old 02-26-2013, 02:20 PM   #4
Veteran
(female)
 
Join Date: May 2012
Location: London, UK
Posts: 465
kacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB User
Re: could this be gerd or acid reflux ???

it doesn't sound like you are about to die, though I understand it is frightening for you. The pill you took, the oxyelitepro, is full of caffeine, which can cause heartburn, nausea etc and can explain all of the strange reactions you had.

You have now been given omeprazole, which stop acid. This drug can be harmful and can lead to a downward spiral of symptoms and it can be difficult to come off.

The best thing you can do, is stop the oxy stuff, and stop the omeprazole. Go on a really strict healthy diet for a couple of weeks and you will feel better. If you stay on omeprazole you could find yourself in a much worse situation in a few weeks time. Do your reading on these forums.

No permananent damage would have been done by the oxyelitepro, and you will feel better very soon, if you allow your body to get back to normal functioning.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Aciphex
Nexium
Omeprazole
Pepcid
Prevacid
  Prilosec
Protonix
Ranitidine
Reglan
Zantac




TOP THANKED CONTRIBUTORS



janewhite1 (107), solofelix (95), MountainReader (72), kacyc (58), rosebloom (34), Johnah (20), eew (17), Seeking Sunrise (16), JanaJ (16), Stretch1one (15)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (832), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:48 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!